# SDR AU970441

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 337F
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C306
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 350027
- Condition: Cracked
- Location: Recip Eng Cyl
- Component: Cont
- Stage of operation: IN
- Nature of condition: O, E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER CRACKED IN AREA BEHIND ROCKER COVERS - OIL LEAK
